Blinking/ Flickering even after unistallation



  • I have the following problem:
    A while ago, I installed f.lux on my PC, but did not use it for a long time and activated it again two days ago. I noticed when f.lux was running that my display started doing some weird flickering and every several seconds a pink blinking pops up for some miliseconds.

    I deactived f.lux -> did not help
    uninstalled f.lux -> did not help
    reinstalled the drives of my graphics card and onborad graphics -> did not help
    toggled back and forward between onboard graphics and graphics card -> did not help
    installed and uninstalled f.lux again -> did not help
    deleted the entries in the registry I found searching for f.lux -> did not help

    Do you have some further ideas what to do? This is making me so extremly mad, it is almost impossible to work with my PC :(((((

    System information:
    Notebook: Acer Aspire V 15 Nitro
    Windows 8.1
    Graphics card: NVIDIA GeForce 840 M
    Onboard graphics: Intel HD graphics


  • f.lux team

    Can you post your video driver info? Options > Driver Info



  • driver versions are
    Intel HD : 10.18.10.3977
    NVIDIA: 9.18.13.4505


  • f.lux team

    Are you certain that flux.exe is not running in task manager?

    Also the Intel driver is from 2014 or so - I would usually advise updating it if you wanted to use f.lux.



  • Thanks for taking the time to help.

    About the problem:
    First of all, f.lux is completely unsistalled and there is also no flux.exe running in the task manager.

    About the driver: It appears that my Acer notebook does not allow me to install the original VGA drivers provided by Intel, and instead only the drivers provided by Acer on their webpage seem to work. Of the drivers provided there, I have installed the newest versions, but the problem is still there.



  • Update: I found a trick to force Acer to install the original Intel driver.
    No I have version 10.18.14.4889, which is from 2017.
    However, blinking is still there ;((((((